Mislabeling of the dosage for Children's Advil Suspension Bubble Gum flavor causes a massive recall.

Pfizer Consumer Healthcare is voluntarily recalling one lot of Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ Bottle because of customer complaints that the dosage cup provided is marked in teaspoons and the instructions on the label are
described in milliliters (mL).

Photo Credit Pfizer, Inc.

Pfizer says using the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose. The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness

The recalled medicine was distributed nationwide to wholesalers, distributors, and retailers in the United States from May 2018 through June 2018. Here is the recalled information.

Photo Credit Pfizer, Inc.

 

 

Consumers who have purchased this product are encouraged to return it to the store where they purchased it for a full refund.

Anyone with additional questions or concerns should contact Pfizer Consumer Healthcare's Information line at 800-882-3845.